# SDR MALA030241

- Difficulty date: April 18, 2002
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM THE AVIONICS BAY ON FLIGHT 3306.  MAINTENANCE REPLACED AVIONIC VENT FAN P/N M4401D8A, S/N OFF 598, S/N ON 576 REF: AMM 21-23-10-2.  NO FIX.  FOUND WHITE SMOKE COMING FROM SUPPLEMENTAL A/C SYSTEM UNDER THE FLOOR AND OUT THE AVIONICS RACK.  DEFERRED SUPPLEMENTAL A/C SYSTEM PER MEL 21-50-2 (D) ENTERED INTO DMR, MXC NOTIFIED SUPPLEMENTAL A/C SYS PER MEL 21-50-2 (D) ENTERED INTO DRM, MXC NOTIFIED 0782.  C/W MAINTENANCE PROCEDURES.  REMOVED AND REPLACED COMPRESSOR MOTOR.
